# SDR USAA20100625BA026

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Compressor
- Condition: Overheated
- Location: Cabin Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 5A/B ELECTRICAL WIRE (SMOKE) ODOR.  FOUND LUMBAR COMPRESSOR OVERHEATED.  REMOVED COMPRESSOR ASSEMBLY FROM SEAT.   REPLACED SEAT LUMBAR ASSEMBLY.
